# SDR ASOA201000281

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,045 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM PANEL EXIT LIGHT INOP (FWD PF DOOR).  FOUND WIRING FROM EMERGENCY POWER SUPPLY SWAPPED BETWEEN VERTICAL EMERGENCY LIGHT ASSY AND HORIZONTAL LIGHT ASSY. PROPERLY SWAPPED WIRING BACK TO CORRECT LIGHT IAW AMM 33-51-00 AND COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM TASK 33-51-00-710-801. NO DEFECTS FOUND.
